# SDR AALA2020032499022

- Difficulty date: March 17, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 61,139 hours, 24,784 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link Pin
- Part number: 161A71181
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR OUTBOARD WALKING BEAM/ACTUATOR LINK PIN WORN. REPLACED PIN PER AMM 32-32-11.
